REAL

Mastocytose généralisée chez des jumeaux

Schöngut, L. and Nagyenyedi, Suzanne and Nagy, L. (1968) Mastocytose généralisée chez des jumeaux. ACTA PAEDIATRICA, 9 (3-4). pp. 361-373.

[img]
Preview
Text
397_real_ActaPaediatrica_09.pdf - Published Version

Download (6MB) | Preview
Item Type: Article
Subjects: R Medicine / orvostudomány > RJ Pediatrics / gyermekgyógyászat
Depositing User: Barbara Nagy
Date Deposited: 15 Sep 2024 13:27
Last Modified: 15 Sep 2024 13:28
URI: https://real.mtak.hu/id/eprint/204943

Actions (login required)

Edit Item Edit Item